Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

176 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Can you get a rash from smoking weed?

Me n my boyfriend were smoking weed on night and the next morning he developed a rash on his stomach its red bumps he thinks it may came from something he ate I said it could be apossibiolity from smoking the weed can you get a rash from smoking weed he denys it saying he smoked weed for over a decade n it never happened
Fri, 13 May 2011
Report Abuse
Question is related to
Diseases and Conditions ,   ,   ,  
Dermatologist 's  Response
Rash due to smoking weeds is very rare. you have described the rash as red bumps. I want to know the duration ie when it resolved? If it is resolving in hours then it can be a urticaria. mostly caused by some food or external environment. Antihistamines like cetrizine will be of great help.
Dr. M R Puhan
Mob: 9437873112
drpuhan123@yahoo.com
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

i smoked weed out of a bong....ive ben sick for the past 2 days headaches, nose irritations, dizzy, small stomach ache and woke up with a rash....was the bong moldy? it was my first time i could have swallowed and i wish i never did it...i also am allergic to polin but it started after the day i smoked plz help it got worse since yesterday

doctor1 MD

I m having rhinoplasty wed of next week but i stopped smoking weed 1 week before is that ok and when can i start to smoke weed again after surgery?is it 1week or two?

doctor1 MD

Im a 24 year old girl and I just stopped smoking 4 days ago on Tuesday. I have a rash on my butt/back that looks like it s spreading. I first noticed it Wednesday. I started taking gummy vitamins which contain niacin the same day I quit. Which should I do.

Recent questions on  Skin rash

doctor1 MD

My daughter was complaining of feeling sick yesterday and was coughing and acting like she wanted to throw up. She threw up a little last night and is still coughing today. She complained that her face was itchy and I noticed she developed a small rash on her cheek near her eye.

doctor1 MD

My 16 month old has an infected crack on his thumb from thumb sucking. It was red and swollen and had small rashy bumps around it. He received a Rocephin shot in the Dr. office and is now on Keflex for 10 days, this is day 3. The same time this infection appeared, he developed a rash on his feet and legs: red, raised bumps, that do not appear to be bothering him. The rash has now spread to his arms, hands, and face as well. He has also started to have freqent explosive diarrhea that has absolutely NO odor. Could all this be related to the infection? No fever, and the rash started prior to any antibiotic use.

doctor1 MD

I am a 50 yr old female. I have developed a a rash with about 5 pea sized bumps spread across my arm. The rash itches sometime but not all the time. Then this morning I started feeling nauseous and have been vomiting all day. I also get very dizzy when I stand like my equilibrium is off. What could be wrong?

doctor1 MD

Hi, doctor My daughter had her 5 year old vaccination on the 10 of January , after a couple of weeks I noticed a red rash on her legs and then her arms and the stomach, basically it spread all over her body except her face. I then took her to a pharmacist and he gave me a liquid form cortazan, medicine name is pre lone , it then started going away and as soon as she was running around and jumping up and down the jungle gyms did the rash come back really aggresively and now on her face it was very red, we then took her to a doctor and he told me she has a allergic reaction to something, but she has never had this before, I never changed her diet or the washing powder, it has been ever since the vaccination. The rash then started going away since giving her the medicine. But 3days now the rash has come back, it goes away and comes back and sometimes worse then the other times, but not as red, but itchy. Please help

doctor1 MD

I have pain and swelling under my upper arm on both sides. I am 70 female.

doctor1 MD

Dear doctor thanks for your valuable reply however my further query is for last two weeks I have a mild rash under my eye which is persistent and is not going away...I had read somewhere in the webmd website that facial rashes are the first sign...

doctor1 MD

I am getting skin rash after taking Bactrim. Hands, feet. Should I take Benadryl?